# SDR 22AA200900002

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 74,723 hours, 18,455 cycles
- Engine: Ge CF650C2
- Engine time: 63,596 hours, 15,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 63,596 hours, 15,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED ABRUPTLY AFTER TAKEOFF. REDUCED POWER AND PROCEEDED WITH ABNORMAL CHECK LIST. ENGINE SHUTDOWN AT 03:18Z. SHUT DOWN NR 2 ENGINE DUE TO SEVERE COMPRESSORS STALLS, EVEN AT FLIGHT IDLE. ENGINE SHUTDOWN OCCURED AFTER TAKEOFF DURING INITIAL CLIMBOUT. CONDUCTED APPROPIATE CHECK LIST. ATC ADVISED AND RETURNED AND LANDED ON RUNWAY. NO INCIDENT, EMERGENCY EQUIPTMENT STANDING BY.  REMOVED AND INSTALLED NR 2 ENGINE IAW WORK CARD NR 0277094 AND JOB CARD NR 142R7101M.
